# SDR ASAA12511137

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,468 hours, 4,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5394
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 14,475 hours, 4,638 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE GATE THE RIGHT PACK LIGHT ILLUMINATED AFTER THE PACK WAS RUNNING FOR APPROX 2 MIN.  THE RIGHT PACK TEMP SHOWED 90 DEGREES.   REPLACED RT ACM REF AMM 21 51 04 OPS & LEAK CK'D GOOD.  PERFORMED RT PACK INITIAL EVALUATION CHECK REF AMM 21 53 00 810 812 STEP 1 OF PARA E.  RT A/C PACK OPERATES NORMAL AND PACK LIGHT REMAINED OUT.
